Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 323, NWS Atlanta, GA

April 30, 2020Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 30, 2020, 11:22 PM EDT for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at May 1, 2020, 6:24 PM EDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2020, 11:22 PM EDT (03:22 UTC)
In effect from
May 1, 2020, 6:24 PM EDT
Expired
May 4, 2020, 6:22 AM EDT
In force
60 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 19.62 ft at May 2, 2020, 3:00 PM EDT.

actionminormoderate10152005/0105/0205/0305/0405/05
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

419 
WGUS42 KFFC 010322
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1122 PM EDT Thu Apr 30 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC303-319-011723-
/O.NEW.KFFC.FL.W.0322.200501T0322Z-000000T0000Z/
/OCOG1.1.ER.200501T0245Z.200501T0245Z.000000T0000Z.NO/
1122 PM EDT Thu Apr 30 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Oconee.
* From this evening until further notice.
* At 10 PM Thursday the stage was 18 feet and rising.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will be at the
  top of the boat ramp.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-011723-
/O.NEW.KFFC.FL.W.0323.200501T2224Z-200505T0130Z/
/OCNG1.1.ER.200501T2224Z.200502T1800Z.200504T1930Z.NO/
1122 PM EDT Thu Apr 30 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Oconee.
* From Friday evening until Monday evening.
* At 10 PM Thursday the stage was 12.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
  to rise to near 20.5 feet by Saturday early afternoon. The river 
  is then expected to fall below flood stage by Monday afternoon.
* At 21 feet...Moderate flooding begins. The dirt parking lot by 
  the Old Balls Ferry Road boat ramp is under one to three feet of 
  water. The end of Old Balls Ferry Road begins to flood. Flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
10 follow-up statements
834 
WGUS82 KFFC 011407
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1007 AM EDT Fri May 1 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 

  Commissioner Creek near McIntyre affecting Wilkinson County 


GAC091-271-315-020407-
/O.CON.KFFC.FL.W.0312.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200422T0640Z.200426T1730Z.000000T0000Z.NO/
1007 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 945 AM Friday the stage was 12.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will continue to fall to a stage of 12.1 feet by 
  Saturday afternoon.
* Between 12 and 13 feet, minor flooding occurs in the lowlands 
  adjacent to the river and the water level will be around the top of 
  the Abbeville boat ramp and in parts of the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-020407-
/O.EXT.KFFC.FL.W.0319.000000T0000Z-200503T0300Z/
/LBRG1.1.ER.200427T1833Z.200430T1015Z.200502T2100Z.NO/
1007 AM EDT Fri May 1 2020

...Flood Warning extended until Saturday evening...

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until Saturday evening.
* At 945 AM Friday the stage was 15.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 15 feet.
* The river will continue to fall, dropping below flood stage by 
  Saturday afternoon.
* At 15 to 16 feet, minor flooding occurs in the broad swampy flood 
  plain. Farm fields on the right bank flood and general agriculture 
  and timber interests are affected by the flooding. In addition, 
  water will be around the top of the boat ramp near the Highway 341 
  bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC303-319-020407-
/O.CON.KFFC.FL.W.0322.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200501T0245Z.200501T0930Z.000000T0000Z.NR/
1007 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 945 AM Friday the stage was 18.6 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 18 feet.
* Between 18 and 19 feet, minor flooding continues in the woodlands 
  and wetlands along the river upstream and downstream from the gage 
  located by the dirt boat ramp on the west side of the Avant Mine off 
  Adams Road in Washington County. 
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC319-020407-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/MITG1.1.ER.200501T0415Z.200501T1330Z.000000T0000Z.UU/
1007 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Commissioner Creek near McIntyre.
* Until further notice.
* At 930 AM Friday the stage was 13.4 feet, and nearly steady.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 13 feet.
* Between 13 and 14 feet, minor flooding occurs in the natural flood 
  plain and woodlands along the creek upstream and downstream from the 
  gage on U.S. Highway 441 or Georgia Highway 29.
  

&&

LAT...LON 3286 8331 3292 8327 3284 8298 3279 8296


$$

GAC167-303-319-020407-
/O.EXT.KFFC.FL.W.0323.200501T2300Z-200504T1000Z/
/OCNG1.1.ER.200501T2300Z.200502T1800Z.200504T0400Z.NO/
1007 AM EDT Fri May 1 2020

...Flood Warning extended until Monday morning...

The Flood Warning continues for
  The Oconee River near Oconee.
* From this evening until Monday morning.
* At 945 AM Friday the stage was 14.8 feet, and rising.
* Minor flooding is forecast to develop.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by this evening 
  then continue rising, reaching near 20.1 feet by Saturday afternoon. 
  The river is expected to fall below flood stage by early Monday 
  morning.
* At 14 feet, bankfull conditions occur along the river. The Old Balls 
  Ferry Road boat ramp, just upstream and right bank from the Georgia 
  Highway 57 bridge, will begin to flood. 
  
  At 17 feet, flood stage is reached. The water level reaches the top 
  of the Old Balls Ferry Road boat ramp, just upstream and rightbank 
  from the Georgia Highway 57 bridge. Minor flooding of woodlands near 
  the river occurs.

  At 20 feet, the water level floods parts the dirt parking lot area 
  near the Old Balls Ferry Road boat ramp, just upstream and rightbank 
  from the Georgia Highway 57 bridge. Minor flooding continues and 
  spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
889 
WGUS82 KFFC 012111
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
510 PM EDT Fri May 1 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 


GAC091-271-315-021110-
/O.CON.KFFC.FL.W.0312.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200422T0640Z.200426T1730Z.000000T0000Z.NO/
510 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 445 PM Friday the stage was 12.4 feet, and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-021110-
/O.CON.KFFC.FL.W.0319.000000T0000Z-200503T0300Z/
/LBRG1.1.ER.200427T1833Z.200430T1015Z.200502T2100Z.NO/
510 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until Saturday evening.
* At 445 PM Friday the stage was 15.4 feet, and falling.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 15 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition, water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC167-303-319-021110-
/O.EXT.KFFC.FL.W.0323.200501T2327Z-200504T1000Z/
/OCNG1.1.ER.200501T2327Z.200502T1800Z.200504T0400Z.NO/
510 PM EDT Fri May 1 2020

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Oconee River near Oconee.
* From this evening until Monday morning.
* At 445 PM Friday the stage was 16 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 20.1 feet by early Saturday afternoon. The river will 
  then fall below flood stage by early Monday morning.
* At 17 feet...Flood stage is reached. The water level reaches the top of
  the Old Balls Ferry Road boat ramp, just upstream and rightbank from
  the Georgia Highway 57 bridge. Minor flooding of woodlands near the
  river occurs.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
389 
WGUS82 KFFC 020143
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
943 PM EDT Fri May 1 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC091-271-315-021542-
/O.EXT.KFFC.FL.W.0312.000000T0000Z-200506T1800Z/
/ABBG1.2.ER.200422T0640Z.200426T1730Z.200506T1200Z.NO/
943 PM EDT Fri May 1 2020

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 845 PM Friday the stage was 12.3 feet, and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will fall below flood stage on Saturday morning, then rise
  back above flood stage on Tuesday afternoon.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-021542-
/O.EXT.KFFC.FL.W.0319.000000T0000Z-200502T1800Z/
/LBRG1.1.ER.200427T1833Z.200430T1015Z.200502T1200Z.NO/
943 PM EDT Fri May 1 2020

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Ocmulgee River near Lumber City.
* Until Saturday afternoon.
* At 845 PM Friday the stage was 15.2 feet, and falling.
* Minor flooding will continue.
* Flood stage is 15 feet.
* The river will continue to fall to below flood stage by Saturday 
  morning.
* At 15 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition, water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC167-303-319-021542-
/O.CON.KFFC.FL.W.0323.000000T0000Z-200504T1000Z/
/OCNG1.1.ER.200502T0220Z.200502T1800Z.200504T0400Z.NO/
943 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* From tonight until Monday morning.
* At 9 PM Friday the stage was 16.7 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage tonight, and continue to rise 
  to near 19.9 feet by Saturday evening. The river will then fall
  below flood stage by early Monday morning.
* At 17 feet...Flood stage is reached. The water level reaches the top of the
  Old Balls Ferry Road boat ramp, just upstream and rightbank from the
  Georgia Highway 57 bridge. Minor flooding of woodlands near the river
  occurs.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
568 
WGUS82 KFFC 020450
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1249 AM EDT Sat May 2 2020

...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC167-303-319-021849-
/O.CON.KFFC.FL.W.0323.000000T0000Z-200504T1000Z/
/OCNG1.1.ER.200502T0248Z.200502T1800Z.200504T0400Z.NO/
1249 AM EDT Sat May 2 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until Monday morning.
* At 12 AM Saturday the stage was 17.5 feet and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 17 feet.
* The river will continue rising to near 19.9 feet by this afternoon.
  The river will fall below flood stage early Monday morning.
* At 19 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
070 
WGUS82 KFFC 021305
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
905 AM EDT Sat May 2 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties

 
...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC167-303-319-030304-
/O.CON.KFFC.FL.W.0323.000000T0000Z-200504T1000Z/
/OCNG1.1.ER.200502T0248Z.200502T1800Z.200504T0400Z.NO/
905 AM EDT Sat May 2 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until Monday morning.
* At 8 AM Saturday the stage was 19.4 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 20 feet by this afternoon.
  The river will fall below flood stage early Monday morning.
* At 21.0 feet...Moderate flooding begins. The dirt parking lot by 
  the Old Balls Ferry Road boat ramp is under one to three feet of 
  water. The end of Old Balls Ferry Road begins to flood. Flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC091-271-315-021335-
/O.CAN.KFFC.FL.W.0312.000000T0000Z-200506T1800Z/
/ABBG1.2.ER.200422T0640Z.200426T1730Z.200502T1200Z.NO/
905 AM EDT Sat May 2 2020

The Flood Warning is cancelled for
  The Ocmulgee River near Abbeville.
* Until Wednesday afternoon.
* At 08AM Saturday the stage was 12.0 feet...and 
  falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12.0 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-021335-
/O.CAN.KFFC.FL.W.0319.000000T0000Z-200502T1800Z/
/LBRG1.1.ER.200427T1833Z.200430T1015Z.200502T0945Z.NO/
905 AM EDT Sat May 2 2020

The Flood Warning is cancelled for
  The Ocmulgee River near Lumber City.
* Until this afternoon.
* At 8 AM Saturday the stage was 14.9 feet...and 
  falling.
* Flood stage is 15 feet.
* The river will continue to fall.
* At 15 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
408 
WGUS82 KFFC 030137
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
937 PM EDT Sat May 2 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
GAC167-303-319-031537-
/O.EXT.KFFC.FL.W.0323.000000T0000Z-200504T0500Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200503T2300Z.NO/
937 PM EDT Sat May 2 2020

...Flood Warning extended until late Sunday night...The Flood Warning
continues for
  The Oconee River near Oconee.
* Until late Sunday night.
* At 915 PM Saturday the stage was 19.4 feet, and slowly falling.
* Minor flooding will continue.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by Sunday 
  evening.
* At 19 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp, just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
706 
WGUS82 KFFC 031000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
600 AM EDT Sun May 3 2020

...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC167-303-319-040000-
/O.CON.KFFC.FL.W.0323.000000T0000Z-200504T0500Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200503T2300Z.NO/
600 AM EDT Sun May 3 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until late tonight.
* At 5 AM Sunday the stage was 18.8 feet and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 19 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
160 
WGUS82 KFFC 031511
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1111 AM EDT Sun May 3 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
GAC167-303-319-040512-
/O.EXT.KFFC.FL.W.0323.000000T0000Z-200504T0800Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200504T0200Z.NO/
1111 AM EDT Sun May 3 2020

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Oconee River near Oconee.
* Until late tonight.
* At 10 AM Sunday the stage was 18.4 feet and falling.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by tonight.
* At 18 feet, the water level begins to flood portions of the dirt
  parking lot area near the Old Balls Ferry Road boat ramp just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues in the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
409 
WGUS82 KFFC 040113
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
913 PM EDT Sun May 3 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
GAC167-303-319-041400-
/O.EXT.KFFC.FL.W.0323.000000T0000Z-200504T1400Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200504T0800Z.NO/
913 PM EDT Sun May 3 2020

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Oconee River near Oconee.
* Until Monday morning.
* At 9PM Sunday the stage was 17.5 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by early 
  tomorrow.
* At 18 feet...The water level begins to flood portions of the dirt
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues in the woodlands near the river. 

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
562 
WGUS82 KFFC 041022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
622 AM EDT Mon May 4 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties

 
GAC167-303-319-041052-
/O.CAN.KFFC.FL.W.0323.000000T0000Z-200504T1400Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200504T0755Z.NO/
622 AM EDT Mon May 4 2020

The Flood Warning is cancelled for
  The Oconee River near Oconee.
* At 6AM Monday the stage was 16.8 feet...and falling.
* Flood stage is 17.0 feet.
* The creek/river will continue to fall.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:41 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Apr 30, 7:41 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
741 PM EDT Thu Apr 30 2020

.UPDATE...

Overall the short term forecast remains in great shape, as winds
are steadily decreasing and low to mid level clouds are
diminishing and will continue through the evening hours. Only
minor adjustments have been made based on the latest observations
and trends. Updated for the 00Z Aviation Discussion.

King

&&

.PREV DISCUSSION... /Issued 331 PM EDT Thu Apr 30 2020/

SHORT TERM /Tonight through Friday Night/...
No major forecast concerns in the short term period. Widespread,
convective clouds associated with mid-level cold air will
dissipated after sunset with clear skies expected through
Saturday. Another relatively cool day Friday before much warmer
temperatures expected. Ready for a nice break from this active
pattern.

SNELSON

LONG TERM /Saturday through Thursday/...
Medium-range models in fairly good agreement through the extended
forecast period with respect to the large scale pattern, however,
that pattern is a relatively flat and progressive pattern and the
small scale features vary widely, especially for the latter half of
the period as we head into next week. Unfortunately, those smaller
scale features are what will determine the placement and timing of
the sensible weather. For now a general model blend is likely the
best strategy. Went with an NBM initialization resulting in
minimal changes from the previous forecast trends. Period starts
out with the region under weak upper ridging and warm/dry weather
for the weekend. Still looks like chance PoPs work into the far
north by Monday, lingering across the north through Tuesday before
pushing south and east through the rest of the area
Wednesday/Thursday. Models showing sufficient instability for
thunder, but too vague to pinpoint any severe weather focus at
this time.

20

&&

.AVIATION...
00Z Update...
VFR conditions are expected to persist through the period, as 5-8kft
clouds continue to dissipate through the evening hours. Clear skies
are then expected throughout the day on Friday. Winds are expected
to be W to NW throughout the period, starting out at 9-12 kts before
decreasing to 4-8 kts overnight. Winds will increase once again to 9-
12 kts with gusts up to 20 kts after 15Z Friday.

//ATL Confidence...00Z Update...
High confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  72  49  80 /   5   0   0   0
Atlanta         50  72  51  80 /   5   0   0   0
Blairsville     44  65  45  76 /  20   5   0   0
Cartersville    46  72  48  81 /   5   0   0   0
Columbus        51  77  52  84 /   0   0   0   0
Gainesville     49  70  49  79 /   5   0   0   0
Macon           50  75  50  82 /   0   0   0   0
Rome            48  74  48  81 /   5   0   0   0
Peachtree City  48  74  49  82 /   0   0   0   0
Vidalia         54  76  53  82 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON/King
LONG TERM....20
AVIATION...King
Hazardous weather outlook, Apr 30, 10:28 PM EDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1028 PM EDT Thu Apr 30 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1028 PM EDT Thu Apr 30 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Thunderstorms will be possible Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:19 PM EDTRiver Flood WarningFFCTaliaferro, Wilkes9 hr
Apr 30, 11:22 PM EDTRiver Flood WarningFFCWashington, Wilkinson15 hr
May 1, 12:47 AM EDTRiver Flood WarningFFCWilkinson13 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.